OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4742

Title: Dual Goldie dimension
Authors: Hanna, A.
Shamsuddin, A.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: A. Hanna, A. Shamsuddin, “Dual Goldie dimension”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 25-38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: Si fa uso del processo di dualizzazione nella categoria degli R-moduli per provare alcuni teoremi riguardanti i moduli di dimensione duale di Goldie finita, che hanno il loro corrispondente nel caso dei moduli artiniani. In particolare si dà un teorema di struttura per i moduli complementati di dimensione duale di Goldie finita. Come applicazione ai gruppi abeliani, si prova poi che gli $\mathbb{Z}$-moduli di dimensione duale di Goldie finita sono esattamente gli $\mathbb{Z}$-moduli artiniani.
We make use of the dualization process in the category of R-modules to give a few theorems about modules of finite dual Goldie dimension that have their familiar counterpart in artinian modules. In particular, we give a structure theorem for complemented modules of finite dual Goldie dimension. As an application to abelian groups, we prove that $\mathbb{Z}$-modules of finite dual Goldie dimension are exactly the artinian $\mathbb{Z}$-modules.
URI: http://hdl.handle.net/10077/4742
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
HannaShamsuddinRendMat24.pdf1.04 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.